# SDR IPXA10559886

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Binding
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS L2 WINDOW LATCH HANDLE LOAD EXCESSIVE INTERMITTENTLY. REF TC 56-11-100.  ADJUSTED CAPTS L2 WINDOW.  OPS CHECKS GOOD IAW AMM 56-11-02-5.
